MathSciNet Relay Station
MathSciNet bibliographic data
MR1277507 52C17 (49Q05)
Sullivan, John M. Sphere packings give an explicit bound for the Besicovitch covering theorem. J. Geom. Anal. 4 (1994), no. 2, 219–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement